MathSciNet Relay Station
MathSciNet bibliographic data
MR2209816 (2007f:28010) 28A80 (28A12)
Torbīn, G. M. Multifractal analysis of singularly continuous probability measures. (Ukrainian) Ukraïn. Mat. Zh. 57 (2005), no. 5, 706--721; translation in Ukrainian Math. J. 57 (2005), no. 5, 837–857
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement